# SDR AU980599

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 35-C33
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 3581507714
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR UPLOCK BRACKET CORRODED IN THE AREA OF THE UPLOCK PIVOT POINT.  PART 5,634.
